Detail publikace

Explicit integral criteria for the existence of positive solutions of first order linear delay equations

Originální název

Explicit integral criteria for the existence of positive solutions of first order linear delay equations

Anglický název

Explicit integral criteria for the existence of positive solutions of first order linear delay equations

Jazyk

en

Originální abstrakt

In the paper are considered new explicit integral criteria for the existence of positive solutions of first order linear delay equations.

Anglický abstrakt

In the paper are considered new explicit integral criteria for the existence of positive solutions of first order linear delay equations.

BibTex


@article{BUT128476,
  author="G.E. {Chatzarakis} and Josef {Diblík} and I.P. {Stavroulakis}",
  title="Explicit integral criteria for the existence of positive solutions of first order linear delay equations",
  annote="In the paper are considered new explicit integral criteria for the existence of positive solutions of first order linear delay equations.",
  address="Bolyai Institute, University of Szeged, Hungary",
  chapter="128476",
  doi="10.14232/ejqtde.2016.1.45",
  howpublished="online",
  institution="Bolyai Institute, University of Szeged, Hungary",
  number="45",
  volume="2016",
  year="2016",
  month="september",
  pages="1--23",
  publisher="Bolyai Institute, University of Szeged, Hungary",
  type="journal article in Web of Science"
}